# SDR AALA2020011539028

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 62,563 hours, 28,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT WAS INOPERABLE AT R1 DOOR. MAINTENANCE REPLACED EXIT LIGHT MODULE PER AMM 33-51-13.
